# SDR 05FDEA01441

- Difficulty date: May 24, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Misinstalled
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP LOWER SIDE INBOARD SEGMENT XIFH 183.30/201.30 RIVETS INSTALLED ON EXISTING SHARP NICKS.  LT INBOARD FLAP INBOARD SEGMENT LOWER SIDE DAMAGE AREA FASTENERS.  REMOVED AND SKIN TRIMMED.  REPAIR SKIN AND 02 EACH SPLICE DOUBLER FABRICATED AND INSTALLED AS PER SRM 57-10-00 FIG 2 VOL I AND 51-35-01 VOL II.  MATERIAL USED AS PER DWG ARC 2736.  MAJOR REPAIR AS PER GMM 6-2-100.
